Posted by: sue | 2008-12-17

Vit B injections

I run a health clinic at a work place and constantly have people comming to me for Vit b injections because they feel tired or stressed. How often and how much can someone have safely? I do realise that these injections may be a crutch and I do try and find out if there are any other underlying issues, but some are very insistant and almost addicted to having them. Any advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Sue
I once saw a patient that was physically yellow from all the Vit B co's! In the end his thyroid gland was totally under active. If one Vit B co injection does not make a difference they should go for a medical exam to exclude other diseases like anemia, hypothyroidism, low calcium levels, kidney disease, depression etc.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.